Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On a set of postulates which suffice to define a number-plane


Author: Robert L. Moore
Journal: Trans. Amer. Math. Soc. 16 (1915), 27-32
MSC: Primary 51M05
DOI: https://doi.org/10.1090/S0002-9947-1915-1500996-2
MathSciNet review: 1500996
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 51M05

Retrieve articles in all journals with MSC: 51M05


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1915-1500996-2
Article copyright: © Copyright 1915 American Mathematical Society